# SDR CA050527026

- Difficulty date: May 18, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: DE
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, THE ENGINE EMITTED TWO LOUD BANGS AND SUBSEQUENTLY FLAMED OUT.  AN AIR-RESTART WAS SUCCESSFULLY ACCOMPLISHED BUT THE ENGINE AGAIN EMITTED A LOUD BANG AND FLAMED OUT IN RESPONSE TO THROTTLE INPUT. THE AIRCRAFT DIVERTED FOR AN UNSCHEDULED LANDING.  P&WC WILL INVESTIGATE THIS EVENT AND WILL ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
